# SDR GLBA2002078

- Difficulty date: June 3, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N118GL
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 18,862 hours, 22,528 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROP INDICATOR FLUX.  SWAPPED INDICATORS, OPS CHECKED SYSTEM SATISFACTORY.  RETURNED TO SERVICE.
